I have recently experimented with different new drugs, and one thing led to another and before i knew it i was sniffing heroin. Tonight i tried shooting it in my arm after a lot of research online on what to do. Right after I shot my palm began to burn terribly then my whole hand started going numb. My head is spinning, this was to much to intense I want it over! what is going on with my hand? please somebody help! I am not looking for a lecture i know what I did was absolutely the stupidest thing I have ever done! I threw all that crap away and I am never doing it again! I just need some help i am very scared!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take diovan and metformin... is this ok? and would either of these drugs make my leg and arm numb?
i also take a thyriod medicine and worried about why my leg and arm are numb only on the left side.
1 answer • 9 Jun 2010
I have a strong opiate addictionfor bout 6 yrs.. vics, oxys, shooting heroin for a bit then tried weaning myself with methodone for several ...
2 answers • 1 Feb 2011
Anastrozole - have shooting, electrical, burning pain from shoulder to hands, is this a side effect?
I have a history of connective tissue inflammatory problems in the should, elbow and wrist on the left. Now I am having shooting, electrical, ...
1 answer • 13 Nov 2012
I'm on about 8 weeks of pain. They gave me this to use as a mouth rinse to hopefully numb and reset the nerves in my tongue. I have a burning ...
2 answers • 2 Jul 2013
I have shooting pain down my neck into my right arm and hand,causing me to drop things. My arm and hand feel like pins and needles then arm and hand ...
2 answers • 6 Sep 2013